# SDR SWIA200211442

- Difficulty date: November 3, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 492 hours, 375 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: CV7X
- Condition: Malfunctioned
- Location: Nr 1 Yaw Damper
- Part time: 2,384 hours, 1,865 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YAW DAMPER 1 INOP STATUS MESSAGE RECEIVED ON TAXI OUT.  COULD NOT CLEAR THE MESSAGE.  REMOVED AND REPLACED FCC CARD 1 IAW 22-12-14.  OPS CHECK GOOD.
